Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula Journal article
Probability Theory and Related Fields, 2019,Volume: 174,Issue: 3-4,Page: 945–979
Authors:  Xiao Fang;  Qi-Man Shao;  Lihu Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:6 | Submit date:2019/07/19
Bismut's Formula  Multivariate Approximation  Rate Of Convergence  Stein’s Method  Wasserstein Distance  Langevin Algorithm  Malliavin Calculus  
Self-normalized cramér-type moderate deviations under dependence Journal article
Annals of Statistics, 2016,Volume: 44,Issue: 4,Page: 1593-1617
Authors:  Chen,Xiaohong;  Shao,Qi Man;  Wu,Wei Biao;  Xu,Lihu
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/06/03
Absolutely regular  Cramér-type moderate deviation  Functional dependence measures  Ultra-high dimensional time series  
Self-normalized Cramer Type Moderate Deviations under Dependence Journal article
The Annals of Statistics, 2016,Volume: 44,Issue: 4,Page: 1593-1617
Authors:  Chen, Xiaohong;  Shao, Qi-Man;  Wu, Wei Biao;  Xu, Lihu
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/07/19
Cramer-type Moderate Deviation  Absolutely Regular  Functional Dependence Measures  Ultra-high Dimensional Time Series